American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(15.25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] H. H. Schaefer. On the characteristic roots of real matrices . Proc. Amer. Math. Soc. 28 (1971) 91-92. MR 0271126.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] C. S. Ballantine. Stabilization by a diagonal matrix . Proc. Amer. Math. Soc. 25 (1970) 728-734. MR 0260765.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Louis Brand. On the product of singular symmetric matrices . Proc. Amer. Math. Soc. 22 (1969) 377. MR 0242856.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] V. J. Law and R. H. Fariss. On the relations between eigenvalues and eigenvectors for matrices resulting from pre and post multiplication by the transpose . Math. Comp. 22 (1968) 867-868. MR 0238869.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Douglas E. Crabtree. Characteristic roots of $M$-matrices . Proc. Amer. Math. Soc. 17 (1966) 1435-1439. MR 0199203.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Richard A. Brualdi. On the permanent and maximal characteristic root of a nonnegative matrix . Proc. Amer. Math. Soc. 17 (1966) 1413-1416. MR 0204444.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Douglas E. Crabtree. On the characteristic roots of matrices . Proc. Amer. Math. Soc. 16 (1965) 1410-1413. MR 0188225.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Nicholas J. Rose. On the eigenvalues of a matrix which commutes with its derivative . Proc. Amer. Math. Soc. 16 (1965) 752-754. MR 0184953.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] A. J. Hoffman. On the nonsingularity of real matrices . Math. Comp. 19 (1965) 56-61. MR 0174566.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1